# SDR UPS06846340

- Difficulty date: February 20, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4753360U502
- Condition: Cracked
- Location: Fs 822 L22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME ATTACH FITTING CRACKED AT STA 822.500 L22L AFT SIDE.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D, 53-1-0 AND 51-3-2.
